# SDR SWAA2018100925800

- Difficulty date: October 1, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 49,478 hours, 28,854 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50404
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 LEADING EDGE SLAT CRACKED AT ACTUATOR RIB SLAT STATION 85.9.  REPAIRED SKIN IAW SRM.
